# SDR AT0100184

- Difficulty date: May 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1117-L17r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGERON AND SKIN AREA AT BS 1117-L17R IN AFT ACCESSORY COMPARTMENT.         CORRECTIVE ACTION:          REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPLACED LONGERON SECTION WITH REPAIR LONGERON, TRIMMED, FABRICATED AND INSTALLED REPAIR DOUBLER.   IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 51-30-2, 51-30-5
